# SDR CA980706016

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Ailerons
- Condition: Failed
- Location: Wing
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING IN LEFT CROSSWIND, THE AILERONS DISCONNECTED AT TOUCHDOWN WITH CAPTAIN FLYING. FIRST OFFICER'S AILERONS WERE STILL CONNECTED.  CAPTAINS RECONNECTED ON ROLL-OUT.  NO FAULTS FOUND.  MOD 8/2376, SB 8-27-79 PREVIOUSLY ACCOMPLISHED.
